# SDR HALA2014081500114

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 11,846 hours, 1,811 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Lavatory G
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

F/A REPORT LAV G HAS UNSTOPPABLE SEWAGE LEAK, AIR TURN BACK.  INSTALLED NEW TOILET ASSY AT LAV G IAW AMM 38-31-41, OPS CHECKED OK.  OK FOR SERVICE.
